# SDR FDKA2009022300038

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 18,454 hours, 17,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6219 PWM.  SMOKE IN COCKPIT.  MX INSPECTED AND OPS CHECKED ALL AVIONICS, NO DEFECTS NOTED.
